| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (battery life w/ moisture) issue.The reporter alleged moisture was present in the battery compartment.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 18-jun-2018 with the following findings: a review of the pump¿s black box showed evidence of short battery life illustrated with a voltage drop leading to a cs128 alarm on (b)(6) 2018.The returned battery cap was undamaged and able to fit securely.There was evidence of moisture corrosion observed in the battery canister; a leak test failed due a battery compartment leak.The ez-prime steps were performed correctly; the pump alarmed with cs177 warning upon confirming verify screen.All currents reading were found to be within specification.The complaint of the reported short battery life complaint and moisture in the pump was duplicated.The pump¿s cover was removed and no further moisture ingress or other damage to the printed circuit board was found.